Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Would you go back to this cardiologist?

This doctor knows that I have A Fib, mitral valve prolape some leaky valves. My cholesterol was 219, has been for years. Doc in another state said this level was borderline , would not put me on meds. This cardio gave me Lipitor, my memory is gone, I m exhausted all the time, can t work.....my GP gave me blood tests... liver enzymes elevated ALT 161 AST 65. Lipitor works on the muscles...Gee Doc, my heart is a muscle. Should I go for my checkup ha ha, or if it ain t broke, don t fix it let my GP handle my blood tests? What would you do??? I d like to be cramming some Lipitor down this cardio s throat!
Tue, 1 Feb 2011
Report Abuse
Question is related to
Drug/Medication ,   ,   ,  
Medical Topics
  Anonymous's Response
's  Response
Lipitor/Statin's effect on the muscles- myalgia and memory is well documented by users. One remedy could be to use Coenzyme Q10 at appropriate dose. If you see the internet blogs, many users of statin has complained about the same. Talk to your cardiologist about the problems and possible remedy.

I am on Ecosprin AV 75 having 10 mg of atorvastatin. I have problems in swallowing even gulp of water leave alone medicines. As the med. is necessary for reduction of LDL, I am using Coenzyme Q10 200 mg in two divided Dosage. Medicine is quite costly but gives much relief from the problem. Check up internet on Statin induced myalgia and COQ10 to read further.

Sadsack
  User's Response
vani's  Response
I always use the rule of "whoever prescribed it deals with it" if your cardiologist prescribed it.....HE/SHE should deal with it. tell them about the side effects!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my name is Jamie I had a child about 5 years ago I had epidural with him. I been noticing I been having some back pains and a sensitive spot where it was injected in my back. Plus now and then I will feel popping or a click in my back, I never went to the doctors yet for it. My experience with going to the doctors is never satisfied with the answers with the questions I have, So am hoping you can help me with this I know it normal to have this issues with epidural but lately it been a problem with me. I have 2 kids and I don t want this to effect them and me in the long run if I don t take care of this. Thank you Jamie

doctor1 MD

I have osteoporosis and am having severe pain in my lower back running down both legs. I am feeling numbness in my toes on right foot. I have gone to my cardiologist who assures me my circulation is good. my blood pressure tends to run high even though I am on Lisinopril 20 mg,twice a day. Lately my pain is getting worse. I have done walkng exercises and that helps but is something else going on?

doctor1 MD

I have been taking medicine for high cholesterol and high blood pressure for about 8 years. I had a heart arythimia for awhile but it seems to be ok since I started Coreg. I am under the care of a cardiologist and a DO. Last week, I thought I had a bladder infection but after a urinalysis, the test showed no infection but protein and blood in my urine. For several days, I had a bad pain in my back but much lower than my kidneys. I am supposed to go to the hospital next week for a more thorough blood test. should I be worried and what can I do to cut down on any problems?

Recent questions on  Atorvastatin

doctor1 MD

what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?

patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1 before lunch for the last one month.Before that for the last one year my father was taking medicine...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the heart. And what we need to do next.

doctor1 MD

I am having a problem with my lips burning, tingling, sore, iching. I am on meds Gabapentin 300mg, atorvastatin 20mg vibryd 20mg, lisinopril 20 mg. my daughter thinks I might be having a allergic reaction. I talked to dr.s nurse last week and he told me to use carmex and drink water. Did that got some better but today has been another bad day.

doctor1 MD

MY ECG SHOWS I HAVE RBBB, AND BORDER LINE LEFT ATRIAL ABNORMALITY.I FEEL VERY WEAK WITH SEVERE INSOMNIA. I AM 64 YRS OLD MALE AND AM TAKING ANTI HT MEDICINE, IE.,MINIPRESS XL-10MG TWICE, DITIDE ,METAPROLOL-50MG, AND ATORVASTATIN ,ONCE. BOWEL MOVEMENT IS POOR, WITH BLOATED STOMACH.
PLEASE ADVISE.
S N RAO

doctor1 MD

I'm having SGOT 44 and SGPT 67 and trigliceride at 400. I'm on 10 mg Atorvastatin. I used to take 160 mg of Lipitor also along with Atorvastatin. I've stopped Lipitor for last 2 months. I have been on these drugs for last 5 years. The SGPT and SGOT have been steadily over the last 5 year. Please advise.